Advertisement

Conformal blocks attached to twisted groups

  • Chiara DamioliniEmail author
Article
  • 17 Downloads

Abstract

The aim of this paper is to generalize the notion of conformal blocks to the situation in which the Lie algebra they are attached to is replaced with a sheaf of Lie algebras depending on covering data of curves. The result is a vector bundle of finite rank on the stack \({\overline{{\mathcal {H}}\text {ur}}(\Gamma ,\xi )_{g, n}}\) parametrizing \(\Gamma \)-coverings of curves. Many features of the classical sheaves of conformal blocks are proved to hold in this more general setting, in particular the factorization rules, the propagation of vacua and the WZW connection.

Keywords

Sheaves of conformal blocks Galois coverings of curves Parahoric Bruhat–Tits groups Affine Lie algebras 

Mathematics Subject Classification

14D20 14H10 17B67 

Notes

Acknowledgements

The main results of this paper are part of my Ph.D. thesis, which was written in 2017 at the Universität Duisburg-Essen under the supervision of Jochen Heinloth. I am indebted to him for the constant support, for the useful discussions and comments on a preliminary version of this manuscript. Many thanks to Christian Pauly and Angela Gibney. I am grateful to the anonymous referee for their comments and suggestions.

References

  1. 1.
    Arbarello, E., Cornalba, M., Griffiths, P.A.: Geometry of Algebraic Curves, vol. II, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 268. Springer, Heidelberg (2011). With a contribution by Joseph Daniel HarrisGoogle Scholar
  2. 2.
    Balaji, V., Seshadri, C.S.: Moduli of parahoric \({\mathscr {G}}\)-torsors on a compact Riemann surface. J. Algebr. Geom. 24, 1–49 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Beauville, A.: Conformal blocks, fusion rules and the Verlinde formula. In: Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), Israel Math. Conf. Proc., vol. 9, Bar-Ilan Univ., Ramat Gan, pp. 75–96 (1996)Google Scholar
  4. 4.
    Beauville, A., Laszlo, Y.: Conformal blocks and generalized theta functions. Commun. Math. Phys. 164, 385–419 (1994)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Belkale, P., Gibney, A., Mukhopadhyay, S.: Vanishing and identities of conformal blocks divisors. Algebr. Geom. 2, 62–90 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Belkale, P., Gibney, A., Mukhopadhyay, S.: Nonvanishing of conformal blocks divisors on \({\overline{M}}_{0, n}\). Transform. Groups 21, 329–353 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bertin, J., Romagny, M.: Champs de Hurwitz, Mém. Soc. Math. Fr. (N.S.), p. 219 (2011)CrossRefGoogle Scholar
  8. 8.
    Bosch, S., Lütkebohmert, W., Raynaud, M.: Néronmodels, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 21 [Results in Mathematics and Related Areas (3)]. Springer, Berlin (1990)Google Scholar
  9. 9.
    Drinfel’d, V.G., Simpson, C.: B-structures on \(G\)-bundles and local triviality. Math. Res. Lett. 2, 823–829 (1995)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Edixhoven, B.: Néron models and tame ramification. Compos. Math. 81, 291–306 (1992)zbMATHGoogle Scholar
  11. 11.
    Fakhruddin, N.: Chern classes of conformal blocks. In: Compact Moduli Spaces and Vector Bundles, Contemp. Math., vol. 564. Amer. Math. Soc., Providence, pp. 145–176 (2012)Google Scholar
  12. 12.
    Faltings, G.: A proof for the Verlinde formula. J. Algebr. Geom. 3, 347–374 (1994)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Grothendieck, A.: Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. II, Inst. Hautes Études Sci. Publ. Math., p. 91 (1963)Google Scholar
  14. 14.
    Heinloth, J.: Uniformization of \({\mathscr {G}}\)-bundles. Math. Ann. 347, 499–528 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hong, J., Kumar, S.: Conformal blocks for Galois covers of algebraic curves, arXiv preprint. arXiv:1807.00118 (2018)
  16. 16.
    Kac, V.G.: Infinite-Dimensional Lie Algebras, 3rd edn. Cambridge University Press, Cambridge (1990)CrossRefGoogle Scholar
  17. 17.
    Kac, V.G., Raina, A.K.: Bombay lectures on highest weight representations of infinite-dimensional Lie algebras, Advanced Series in Mathematical Physics, vol. 2. World Scientific, Teaneck (1987)Google Scholar
  18. 18.
    Kumar, S.: Demazure character formula in arbitrary Kac–Moody setting. Invent. Math. 89, 395–423 (1987)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Laszlo, Y., Sorger, C.: The line bundles on the moduli of parabolic \(G\)-bundles over curves and their sections. Ann. Sci. École Norm. Sup. (4) 30, 499–525 (1997)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Looijenga, E.: From WZW models to modular functors. In: Handbook of Moduli, vol. II, Adv. Lect. Math. (ALM), vol. 25. Int. Press, Somerville, pp. 427–466 (2013)Google Scholar
  21. 21.
    Mathieu, O.: Formules de caractères pour les algèbres de Kac–Moody générales, Astérisque, p. 267 (1988)Google Scholar
  22. 22.
    Pappas, G., Rapoport, M.: Some questions about\({\mathscr {G}}\)-bundles on curves, in Algebraic and arithmetic structures of moduli spaces (Sapporo 2007), Adv. Stud. Pure Math., vol. 58. Math. Soc. Japan, Tokyo, pp. 159–171 (2010)Google Scholar
  23. 23.
    Pauly, C.: Espaces de modules de fibrés paraboliques et blocs conformes. Duke Math. J. 84, 217–235 (1996)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Sorger, C.: La formule de Verlinde, Astérisque, Exp. No. 794, 3, pp. 87–114. Séminaire Bourbaki, vol. 1994/95 (1996)Google Scholar
  25. 25.
    Tsuchiya, A., Ueno, K., Yamada, Y.: Conformal field theory on universal family of stable curves with gauge symmetries. In: Integrable Systems in Quantum Field Theory and Statistical Mechanics, Adv. Stud. Pure Math., vol. 19. Academic Press, Boston, pp. 459–566 (1989)Google Scholar
  26. 26.
    Zelaci, H.: Moduli spaces of anti-invariant vector bundles and twisted conformal blocks, arXiv preprint. arXiv:1711.08296 (2017)

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations